Journal of Information Security

Volume 3, Issue 3 (July 2012)

ISSN Print: 2153-1234   ISSN Online: 2153-1242

Google-based Impact Factor: 3.24  Citations  h5-index & Ranking

The Extended Tanh Method for Compactons and Solitons Solutions for the CH(n,2n – 1,2n,–n) Equations

HTML  XML Download Download as PDF (Size: 147KB)  PP. 185-188  
DOI: 10.4236/jis.2012.33022    3,502 Downloads   5,859 Views  Citations

ABSTRACT

In this paper, by using the sine-cosine method, the extended tanh-method, and the rational hyperbolic functions method, we study a class of nonlinear equations which derived from a fourth order analogue of generalized Camassa-Holm equation. It is shown that this class gives compactons, solitary wave solutions, solitons, and periodic wave solutions. The change of the physical structure of the solutions is caused by variation of the exponents and the coefficients of the derivatives.

Share and Cite:

X. Lin, S. Tang and W. Huang, "The Extended Tanh Method for Compactons and Solitons Solutions for the CH(n,2n – 1,2n,–n) Equations," Journal of Information Security, Vol. 3 No. 3, 2012, pp. 185-188. doi: 10.4236/jis.2012.33022.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.